# SDR UPS00832958

- Difficulty date: June 1, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT SEAT TRACK HAS CORRODED FASTENERS FS 1500 THRU FS 1540 RBL 57.  REMOVED CORROSION MATL OUT OF LIMITS IAW DC8 SRM 53-2-3.  DRILLED SEAT TRACK (P/N S2772660-13500N) TO FIT FS1390 - 1580 IAW DC8 SRM 51-1-24.  DRILLED SPLICE IAW UPS EO DC8-5320-5167.  INSTALLED SEAT TRACK AND SPLICE IAW DC8 SRM 51-3-0.
